# SDR C2XA02SH170

- Difficulty date: January 4, 2003
- Submitted: January 4, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 13500400013
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE T REINFORCEMENT ON STRINGER 19L BETWEEN FRAMES 52 AND 53 WAS FOUND GOUGED. MAINTENANCE REMOVED DAMAGE AREA AND PERFORMED AN ANGLE REPAIR IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
